# SDR CALA9900483

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT SCREW HOLE FS 400 RBL 35.  CUT OUT DAMAGED SECTION.  FABRICATED REPAIR PARTS, PICKED UP HOLES, TREATED, PRIMED, AND INSTALLED REPAIR PER SRM 51-10-6 AND 53-10-8 FIG 8.
